# SDR USAA050507

- Difficulty date: April 18, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fs
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE WITH TWO CRACKS .250 INCH, EMANATING FROM 2 RIVETS IN S4L SPLICE WEB AT STATION 907.  REPAIRED IAW SRM 51-20-02 AND 51-40-02.  (M)
